# SDR ASAA2021100436211

- Difficulty date: October 4, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 54,192 hours, 16,016 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Unknown
- Location: Autoland System
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOLAND AIII WITH HGS MONITOR EXCEEDED TOLERANCES 50' LEFT OF CENTER LINE AND DIVERGING. PILOT INTERVENTION NEEDED. FLAPS 40 TAIL WIND OF 5 KTS. GROUNDED - YES. PERFORMED DFCS BITE TEST PER B737-800 FIM 22-11 TASK 801. NO FAULTS IN CURRENT STATUS. IN FAULT HISTORY HAD FAULT 22-11063 MCP DATA ON LEG 11. PERFORMED FIM 22-11 817 INITIAL EVALUATION NO CURRENT FAULTS NOTED. PERFORMED MCP TESTS PER FIM 22-11 TASK 803 ALL MCP TEST PASSED. ACCOMPLISHED DFCS LAND VERIFY TEST BITE GROUP # 49 LAND VERIFY TEST PASSED.
